Some limits of the colored alexander invariant of the figure-eight knot and the volume of hyperbolic orbifolds

Jinseok Cho, Jun Murakami

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    We calculate certain limits of the colored Alexander invariant of the figure-eight knot for some cases and show that this limit is related to the volume of hyperbolic orbifolds whose singular set is the figure-eight knot.

    Original languageEnglish
    Pages (from-to)1271-1286
    Number of pages16
    JournalJournal of Knot Theory and its Ramifications
    Volume18
    Issue number9
    DOIs
    Publication statusPublished - 2009 Sep

    Fingerprint

    Orbifold
    Knot
    Figure
    Singular Set
    Invariant
    Calculate

    Keywords

    • Colored Alexander invariant
    • Figure-eight knot
    • Volume conjecture
    • Volume of hyperbolic orbifold

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    @article{083abc7ebed04b9c86d90726645700e2,
    title = "Some limits of the colored alexander invariant of the figure-eight knot and the volume of hyperbolic orbifolds",
    abstract = "We calculate certain limits of the colored Alexander invariant of the figure-eight knot for some cases and show that this limit is related to the volume of hyperbolic orbifolds whose singular set is the figure-eight knot.",
    keywords = "Colored Alexander invariant, Figure-eight knot, Volume conjecture, Volume of hyperbolic orbifold",
    author = "Jinseok Cho and Jun Murakami",
    year = "2009",
    month = "9",
    doi = "10.1142/S0218216509007464",
    language = "English",
    volume = "18",
    pages = "1271--1286",
    journal = "Journal of Knot Theory and its Ramifications",
    issn = "0218-2165",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "9",

    }

    TY - JOUR

    T1 - Some limits of the colored alexander invariant of the figure-eight knot and the volume of hyperbolic orbifolds

    AU - Cho, Jinseok

    AU - Murakami, Jun

    PY - 2009/9

    Y1 - 2009/9

    N2 - We calculate certain limits of the colored Alexander invariant of the figure-eight knot for some cases and show that this limit is related to the volume of hyperbolic orbifolds whose singular set is the figure-eight knot.

    AB - We calculate certain limits of the colored Alexander invariant of the figure-eight knot for some cases and show that this limit is related to the volume of hyperbolic orbifolds whose singular set is the figure-eight knot.

    KW - Colored Alexander invariant

    KW - Figure-eight knot

    KW - Volume conjecture

    KW - Volume of hyperbolic orbifold

    UR - http://www.scopus.com/inward/record.url?scp=70350007992&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=70350007992&partnerID=8YFLogxK

    U2 - 10.1142/S0218216509007464

    DO - 10.1142/S0218216509007464

    M3 - Article

    AN - SCOPUS:70350007992

    VL - 18

    SP - 1271

    EP - 1286

    JO - Journal of Knot Theory and its Ramifications

    JF - Journal of Knot Theory and its Ramifications

    SN - 0218-2165

    IS - 9

    ER -